This image is not available for purchase in your country.

Stomach erosion

Stomach erosion

M165/0191

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DAVID M. MARTIN, MD / SCIENCE PHOTO LIBRARY DAVID M. MARTIN, MD / SCIENCE PHOTO LIBRARY

Caption

Stomach erosion. Endoscope view of eroded red areas on the stomach lining due to prolonged use of the drug ibuprofen. This is a non-steroidal anti-inflammatory drug (NSAID) taken as a painkiller (analgesic) and an anti-inflammatory. The eroded areas may bleed, leading to bloody faeces and the vomiting of blood. Chronic cases can lead to anaemia due to blood loss. Treatment is with antacid and ulcer-healing drugs.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}